MathSciNet Relay Station
MathSciNet bibliographic data
MR2427044 (2010c:60171) 60H10 (34K20 34K50)
Mao, Xuerong; Shen, Yi; Yuan, Chenggui Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching. Stochastic Process. Appl. 118 (2008), no. 8, 1385–1406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement